# SDR AALA202203074909

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737*
- Aircraft serial: 33206
- Aircraft time: 36,911 hours, 15,101 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR LEFT GIRT BAR BRACKET DOES NOT HOLD THE GIRT BAR SECURE. ADJUSTED FWD ENTRY LEFT GIRT BAR BRACKET AS REQUIRED.
